# SDR UALA2013020500720

- Difficulty date: February 3, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 39,403 hours, 15,949 cycles
- Engine: Iae V2527A5
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Nut
- Condition: Loose
- Location: Nlg Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

UNKNOWN VIBRATION.   NOSE LANDING GEAR LT AFT DOOR ROTATING ROD SPANNER NUT LOCK WASHER BROKEN, AND BENT LOCKING TABS WHEN TORQUING NUT. REPLACED LOCKING TAB PER MM AND REINSTALLED NLG AFT DOOR. DOOR ADJUSTMENT AND GEAR OPERATION NORMAL.
